ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Cyclic subgroups of second degree full linear group over a field of the zero characteristic

Zhemuhova M. Z. , Pachev U. M.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
Abstract:
A description of cyclic subgroups in a full linear group \(GL_2 (F)\) over any zero characteristic field \(F\) is given.
Keywords: differential equations, great high-frequency items, averaging method, asimptotic, substantion.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт